# SDR SWAA2021022246358

- Difficulty date: January 30, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRUCTURE STIFFENER LOCATED FRONT INSPAR RIB 120.30 AT RT HORIZONTAL STABILIZER / REPLACED STIFFENER LOC FRONT INSPAR RIB 120.30 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG #18245304 MATERIAL USED PN BAC1506-4343 PO 2020-1730-65-1
